# SDR REXA2022092600766

- Difficulty date: September 20, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035332001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CAP CORRODED FROM FS1000 TO FS1069.   AFT CLIP P/N MM670-35332-001 @ FS1051 ON LBL27 REQUIRES REPLACEMENT DUE TO ELONGATED HOLES.   RECEIVED, LOCATED AND DRILLED SERVICEABLE AFT CLIP P/N MM670-35332-001 IAW CRJ 900 SRM 51-40-11-001-001-A01.
